Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 25, NWS Louisville, KY

April 2, 2006Bourbon County, Nicholas County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 7:38 PM EDT for Bourbon County, Nicholas County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2006, 7:38 PM EDT (23:38 UTC)
Expired
Apr 2, 2006, 8:15 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Bourbon County, KY, Nicholas County, KY

The radar

The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:08 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 022339
TORLMK
KYC017-181-030015-
/O.NEW.KLMK.TO.W.0025.060402T2338Z-060403T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY
  NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 815 PM EDT

* AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTH OF
  PARIS...OR ABOUT 21 MILES NORTHEAST OF LEXINGTON...MOVING EAST AT
  40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CARLISLE BY 750 PM EDT

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT 
MONDAY MORNING FOR SOUTHEASTERN KENTUCKY.

LAT...LON 3828 8433 3817 8428 3821 8397 3832 8387
      3842 8402 3844 8409

$$

AL
2 follow-up statements
000 
WWUS53 KLMK 022350
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT SUN APR 2 2006

KYC017-181-030015-
/O.CON.KLMK.TO.W.0025.000000T0000Z-060403T0015Z/
NICHOLAS KY-BOURBON KY-
750 PM EDT SUN APR 2 2006

...A TORNADO WARNING CONTINUES UNTIL 815 PM EDT FOR NORTHERN
BOURBON AND NICHOLAS COUNTIES...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CARLISLE...OR
ABOUT 19 MILES NORTHWEST OF MOUNT STERLING...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  MYERS BY 755 PM EDT
  MOOREFIELD BY 800 PM EDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY MORNING FOR SOUTHEASTERN KENTUCKY.

LAT...LON 3828 8433 3817 8428 3821 8397 3832 8387
      3842 8402 3844 8409

$$

AL
000 
WWUS53 KLMK 030013
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
811 PM EDT SUN APR 2 2006

KYC017-181-030021-
/O.EXP.KLMK.TO.W.0025.000000T0000Z-060403T0015Z/
NICHOLAS KY-BOURBON KY-
811 PM EDT SUN APR 2 2006

...THE TORNADO WARNING FOR NORTHEASTERN BOURBON AND NICHOLAS COUNTIES
EXPIRES AT 815 PM EDT...

THE STORM THAT PROMPTED THE WARNING AS EXITED THE 
COUNTIES...ALTHOUGH OTHER NON-SEVERE STORMS ARE POSSIBLE OVER THE 
NEXT 30 MINUTES.

LAT...LON 3828 8433 3817 8428 3821 8397 3832 8387
      3842 8402 3844 8409

$$

AL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:05 PM EDT, 4 hours 33 minutes earlier.

Area forecast discussion, Apr 2, 3:05 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT SUN APR 2 2006

.SHORT TERM (TONIGHT AND MONDAY)...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF
FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT
ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE
NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM
FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH
INTO CENTRAL INDIANA BY LATE AFTERNOON.

COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND
STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED
IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF
MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST
THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM
TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS
UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO
CENTRAL KENTUCKY.

UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A
STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO
AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES
TONIGHT.

ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE
WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH
COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR
SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF
OF THE FORECAST AREA.

TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH
READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE
COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT
LEX. WILL GO WITH A BLEND.

SCHOLZ

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...

MONDAY NIGHT THROUGH WEDNESDAY...

FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE
WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH.
AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM
THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY
AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY
AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL
GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS
COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT
POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN
INDIANA.

READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE
UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW
DEGREES WARMER.

WEDNESDAY NIGHT THROUGH SUNDAY...

MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER
LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE
ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT
THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF
THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH
OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE
THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED
THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A
WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL
REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD
FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP
MOST OF SATURDAY AND SUNDAY DRY.

AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO
ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND
CANADIAN MODELS VERIFY.  --JA

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 2, 3:40 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT SUN APR 2 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-030830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA
THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND
THUNDERSTORMS.  SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING
HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND
LOCALLY HEAVY RAINS.

TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD
FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD
INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A
SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE
BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE
BETWEEN 11 PM AND 4 AM EDT.

THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS
THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT
BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY
INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS
THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY
TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR
WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION.

JA

In the hours before

Local storm report, Apr 2, 6:21 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             VESTER                  37.13N 85.22W
04/02/2006  M0.88 INCH       ADAIR              KY   TRAINED SPOTTER

&&

CALLAHAN
Local storm report, Apr 2, 6:30 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     2 N RUSSELL SPRINGS     37.08N 85.08W
04/02/2006                   RUSSELL            KY   TRAINED SPOTTER

            SEEN BY MORE THAN ONE SPOTTER

&&

CALLAHAN
Local storm report, Apr 2, 6:43 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             2 SW PHIL               37.20N 84.99W
04/02/2006  M0.75 INCH       CASEY              KY   EMERGENCY MNGR

&&

CALLAHAN
Local storm report, Apr 2, 7:01 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     10 N FRANKFORT          38.34N 84.87W
04/02/2006  U0 MPH           FRANKLIN           KY   TRAINED SPOTTER

            DAMAGE TO A BARN. LARGE HAIL BUT SIZE UNKNOWN

&&

CALLAHAN
Special weather statement, Apr 2, 7:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT SUN APR 2 2006

KYZ049-056-057-030030-
CLARK KY-GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...WINCHESTER...LANCASTER...RICHMOND
726 PM EDT SUN APR 2 2006

THUNDERSTORMS WILL MOVE ACROSS GARRARD AND MADISON COUNTIES
THROUGH 8:00 PM EST. THESE STORMS WILL BE CAPABLE OF PRODUCING
SMALL HAIL... WIND GUSTS TO 30 MPH... AND A PERIOD OF HEAVY RAIN.

THE HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADS AND
UNDERPASSES.

JA
Local storm report, Apr 2, 7:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
729 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     LIGHTNING        GEORGETOWN              38.30N 85.97W
04/02/2006                   FLOYD              IN   TRAINED SPOTTER

            HOUSE SET ON FIRE BY LIGHTNING STRIKE

&&

CALLAHAN

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:16 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe44 min
Apr 2, 4:39 PM EDTSevere Thunderstorm WarningLMKBarren36 min
Apr 2, 4:55 PM EDTSevere Thunderstorm WarningLMKHart35 min
Apr 2, 4:59 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe46 min
Apr 2, 5:05 PM EDTTornado WarningLMKHart25 min
Apr 2, 5:08 PM EDTSevere Thunderstorm WarningLMKGreen, Metcalfe37 min
Apr 2, 5:24 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor36 min
Apr 2, 5:29 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson46 min
Apr 2, 5:34 PM EDTTornado WarningLMKGreen26 min
Apr 2, 5:36 PM EDTTornado WarningLMKClinton, Cumberland39 min
Apr 2, 5:49 PM EDTTornado WarningLMKMarion, Taylor41 min
Apr 2, 5:51 PM EDTSevere Thunderstorm WarningLMKAdair24 min
Apr 2, 6:13 PM EDTTornado WarningLMKCasey, Russell47 min
Apr 2, 6:45 PM EDTTornado WarningLMKBoyle, Mercer30 min
Apr 2, 6:59 PM EDTTornado WarningLMKScott31 min
Apr 2, 7:11 PM EDTSevere Thunderstorm WarningLMKHarrison34 min
Apr 2, 7:27 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas33 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.